Doctor insights on:
Protect: Avoid things that make you break out, soaps & wetness. Wash your hands only when necessary. Wear gloves when needed. Wear clothes made of cotton. Bathe only with a small amount of mild unscented soap, such as dove. Keep the water temperature cool or warm, not hot. Use the medicine your doctor gave you. Use a plain moisturizer daily. Avoid scratching or rubbing the itchy area. Manage stress. ...Read moreSee 1 more doctor answer
I have small flat scaly marks on ieyelids near nose. It's getting irritated and sore. Dr thought dermatitis but cream didn't help. Eyelids are also sa?
I'm using nizoral (ketoconazole) for my scalp seborrheic dermatitis which cream or etc i can leave overnight on my scalp for better result dont wanna use top steroid?
Use as prescribed.: Always better to use medications as prescribed by doctor or as recommended on packaging. ...Read more
Had severe case of contact dermatitis, used triamcinalone cream for two weeks which got rid of it, but it's been about 2 weeks & now it's back. Why?
Contact dermatitis: Some cases of contact dermatitis can continue erupting for 3 weeks after initial contact, like poison ivy. Important to identify the substance to which you are allergic so that you don't come in contact with it again. Every time the skin comes in contact with an allergen, the reaction is quicker and stronger. Please see your dermatologist for possible patch testing to figure out the allergy. ...Read more
Is there an oral antibiotic or supplement a doctor could give me for my seborreic dermatitis ? Creams don't seem to be working .
Not cured: Creams can treat the symptoms (itching, dryness and flaking) but not the cause. You should consider using a mild soap (dove), good moisturizer (aquaphor, eucerin) and limiting certain foods that can exacerbate the rash ( milk, nuts, cheese, tomatoes, wheat, yeast, soy, and corn). ...Read moreSee 2 more doctor answers
I was diagnosed by a urologist 8 mnth ago with dermatitis & prescribed a cortisone cream. The prob has re-appeared.
Is there a better way to treat it?
Allergy: You need to see a skin doctor for possible diagnosis and treatment you could have some kind of allergy and contact dermatitis of course if you get exposed again you will have the rash again in spite of successful treatment or might have completely different skin disease that responded well initially to steroid but did not cure it see a DERMATOLOGIST PLEASE ...Read moreSee 1 more doctor answer
Not trigger: But can make it worse. All the best. ...Read more
Was prescribed desoximetasone cream for dermatitis. I take toprol, (metoprolol) Synthroid & vtamin d daily. Is it ok to use this? & can I apply it 2 open wounds?
Dryness on penis, now with redness + pimple like marks and few cuts noticed. Doc said dermatitis so apply cortisoid creams & moisturizor. Not curing.?
Other thoughts: Just because the steroid isn't working doesn't mean it's not dermatitis. But i'd also consider fungal infection (which can worsen with steroids), herpes, and bacterial infection as part of our "differential". Certain medications can also cause rashes on the penis and other mucus membranes. So let your doc know if you've been on any oral antibiotics recently. I hope this helps. ...Read moreSee 1 more doctor answer